Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cystsbegone

Veteran Member
  • Posts

    180
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

About cystsbegone

  • Birthday 12/27/1978

Profile Information

  • Gender
    Female
  • Location
    California
  1. Congrats Bob! Sorry I missed the pics, but I'm sure you're looking great!
  2. Hey All, I'm about four months post-tane. I was just going over some photos I had taken of myself during the course and am absolutely flabbergasted at my results. I look like a different person. Although it's only been four months since I stopped the course, it feels like a lifetime ago. The only side effect I'm having is excessive shedding of hair. It seems to come and go....some weeks I feel like I lose a lot more, but I am in no ways bald, and I am continuing to grow new hair. Not sure if t
  3. Thanks. It's a little surreal, not even thinking about acne anymore...I'm 29 and have had acne since I was 14 or so... Yes, you have lovely hair. I'm sure that you will be fine. I seems to affect a tiny amount of people. I know what you mean about signature hair...I have naturally curly red hair...so I basically am my hair. Heh. Best of luck brother.
  4. Hey guys, Just checking in. It's been a little more than a month since I finished my course. Here's the deal: My skin is perfect. No zits whatsoever. I'm stoked. I don't wear foundation that much anymore, unless I am going some place special and I want to even out my skin tone a little bit. The side effects I had during my course are gone. No more chapped lips, flakey skin or dry eyes. I even got my eyes checked last week and told the doctor that I had been on accutane, so she specifically c
  5. Day 150 Today is my last day of Accutane!!!! I can't believe it. My skin looks and feels great, albeit a little dry and red, but the derm says that will go away. I haven't gotten a zit in about a month or so. ::knocks on wood:: My lips are totally chapped, and I can't wait for that to subside. I have had some mood swings as well. I'm not sure if it was psychosomatic, but after I would take my dosage, I would feel extremely down for a while after. I am hoping that was due to the tane and not
  6. Chin up Sid. The finish line is in sight. You can do this.
  7. Thanks Timothy!!! It means so much to me that you are in my prayers. I will include you in mine as well. It's all about an attitude of gratitude, right! I have a little longer than you because of some missed doses, but the end is in sight. Cheers to a zit-free life! Cysts ARE Gone!!!!!
  8. Why do you think that you're not ready for college? It might just be the thing you need...a new atmosphere, a degree to work toward, new friends. College is really a good time. What is foreign work? I mean, is it a specific program or are you just going to pick a random country and go work there? I think what you said to "her" was very mature and honest. Kudos. Couldn't the cop have stopped you from driving while high? Sorry about your grandma. p.s. I can't believe she teaches Sunday scho
  9. You obviously like her. Just go have some fun. Maybe some time away from each other helped and you can make it work this time around. p.s. Glad you had a good time on your trip!
  10. I used to get these "devil" zits too. Ask your derm to inject it with cortisone. It will make the sucker shrink in no time.
  11. Glad to hear you threw away the mirror! You will be so glad you did in the end. I quit smoking about a year and a half ago, so I totally know how you feel about needing some sort of vice. But if you can quit smoking, you can do anything. Living in China sounds like fun! What kind of work do you do?
  12. I love your new haircut and your skin is looking good! It just keeps getting better!
  13. Day 130 Ow, Owwwwww!!! I have a split lip right in the middle of my top lip. It hurts so badly whenever I smile or laugh. Does anyone have any suggestions on how to heal it? The aquaphor is not helping because i'd have to smile all the time. I read on the internet that it is a b vitamin deficiency, so I just took some b12. I hope it helps. Ugh. 20 days left. I have a small zit on my cheek. Skin is still a little flakey and red, but I assume that will go away as I come off the drug. Also,
  14. GET RID OF THE MAGNIFYING MIRROR. I am serious. You can do some real damage to your skin that might make going through the accutane process moot. I am a reformed picker. I used to keep a mirror on my night stand just so that I could pick my face before bed. I felt like if I picked I might be helping. But I truly was not. It spreads the bacteria and can cause scarring, especially on accutane. Once I got on accutane i vowed not to pick. It was almost freeing in a way, to know that I couldn't pic
×